# SDR AALA20160607003

- Difficulty date: May 27, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 69,718 hours, 8,786 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT AILERON HINGE NR 5 RIB WEB IS CORRODED.  REPAIRED WEB IAW SRM FIG 57-51-02-2R-3.
